# SDR AALA20100423CDG01

- Difficulty date: April 23, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 93,159 hours, 15,334 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609020000
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

CDG - FLIGHT ATTENDANT REPORTED FIRST CLASS OVEN 1 OVERHEATED WITH SELECTOR IN OFF POSITION.  WHEN OVEN DOOR WAS OPENED SMOKE CAME OUT.  CIRCUIT BREAKER WAS PULLED.  FLIGHT LANDED CDG WITHOUT INCIDENT.  OVEN 1 PLACARD.  OVEN REPLACED AT DFW ON 04/23/2010.  SYSTEM GROUND CHECK NORMAL OPERATION.
